MathSciNet Relay Station
MathSciNet bibliographic data
MR1415804 (97k:65285) 65N55 (65F10 65N30)
Zhang, Shangyou; Zhang, Zhimin Treatments of discontinuity and bubble functions in the multigrid method. Math. Comp. 66 (1997), no. 219, 1055–1072.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement